# SDR W8PA970744

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 616 RBL 65, WL 201 CRACK ON FRAME INNER CHORD BY LOWER FASTENER.  CUT OUT DAMAGE AREA OF FRAME INNER CHORD.  FABRICATED REPAIR ANGLES AND FILLER AND INSTALLED.  ALL WORK DONE IAW SB 737-53-1182 AND EWO 97-0445.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1182](https://openairdocs.org/service-documents/boeing/sb-737-53-1182.md). Cited as "SB 737-53-1182"
